# SDR UIEA2012011500010

- Difficulty date: January 15, 2012
- Submitted: January 17, 2012
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 7,676,824 hours, 14,404 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Condition: Malfunctioned
- Location: Lavatory
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RT AFT LAV FIRE DETECTOR IS ACTIVATED.   RESET FIRE DETECTOR; INSPECTED LAV TRASH RECEPTACLE, HEAT INDICATORS; INDICATORS ALL 4 WERE WHITE, NO SIGNS OF SMOKE OR FIRE.
